# SDR 2000ZZZX50

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N208PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605005
- System (JASC): 2140 · Heating System
- Part: Clamp
- Part number: S189140
- Condition: Failed
- Location: Right
- Part time: 590 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL PILOT COMPLAINT OF COLD COCKPIT AT ALTITUDE (41,000 FEET) AND LOW FLOW OF CONDITIONED AIR.  NEXT FLIGHT HAD COLD COCKPIT AND CABIN AND LOW FLOW OF CONDITIONED AIR AFTER CLIMBING PAST 20,000 FEET.  ACFT COULD NOT MAINTAIN CABIN PRESS AT 41,000 FEET WHEN PILOTS SELECTED SINGLE SOURCE BLEED AIR.  MAINT INSP PRESS DUCTS AND FOUND HOSE CLAMP HAD SLIPPED OFF COUPLING SLEEVE WHICH WAS ATTACHED TO WARM AIR TAIL CONE TUBE EXITING FUSELAGE SKIN DOWN STREAM OF RT MIXING MUFF.  IT APPEARED CLAMP WAS INSTALLED ON BEAD OF THE WARM AIR TUBE, AS NOT ENOUGH OF SLEEVE CAME PAST THE BEAD.  CLAMP EVENTUALLY SLIPPED OFF THE PRESS AND HEATING CYCLES ALLOWING TUBE AND SLEEVE TO LEAK WHEN CABIN DIFFERENTIAL PRESS INCREASED.
